# SDR ORJA98175

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON RIGHT CUSP WEB, STATION 1098 TO 1174 IN CABIN.  REMOVED CORRODED AND CRACKED CUSP WEB RIGHT, STATION 1098 TO 1179.  FABRICATED NEW CUSP WEB AND INSTALLED IAW DC-9 SRM 51-30-2 AND ACTION NR 372194.  FILE NR 98-06-19-022.  (M)
